# SDR N6WA2016062601

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 29,429 hours, 19,978 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING, ADJUSTED PASSENGER DOOR SENSOR IAW AMM 52-70-04, OPS CHECK GOOD AT THIS TIME AND EICAS DOOR INDICATION IS GREEN.
